References

  1. Choquet G. Theory of Capacity. Ann. l'Institute Fourier 1953-1954, 5, 131-295.
  2. Hlushak I.D., Nykyforchyn O.R. Submonads of the capacity monad. Carpathian J. Math. 2008, 24 (1), 2008, 56-67.
  3. Hlushak I.D. Approximation of capacities on metric spaces with Lipschitz capacities. Carpathian Math. Publ. 2016, 6 (2), 196-202. doi: 10.15330/cmp.6.2.196-202
  4. Hlushak I.D. Continuous approximations of capacities on a metric compactum. Carpathian Math. Publ. 2016, 8 (1), 44-50. doi: 10.15330/cmp.8.1.44-50
  5. Zarichnyi M.M., Nykyforchyn O.R. Capacity functor in the category of compacta. Sbornik: Mathematics 2008, 199 (2), 159-184. doi: 10.4213/sm1504 (translation of Mat. Sb. 2008, 199 (2), 3-26. (in Russain))

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.